Jump to content
zombie8mylunch

random thoughts thread

Recommended Posts

10 hours ago, Tokage said:

got damn i hate it when people just drop shit on me unannounced IRL, esp. when I already had plans in the first place.. like, PLEASE give me some time to mentally prepare before having to interact w/ y'all and shit 

this literally at my parents whenever we have to go to gatherings....

Share this post


Link to post
Share on other sites
20 minutes ago, platy said:

When ur drawing in a public setting and there just has to be someone who acts like a condescending cunt "awn you're drawing haha" "that's cute" etc. 

they're hitting on that artpuwsy lurv 

 

not being condescending

Share this post


Link to post
Share on other sites
On 5/24/2019 at 7:26 PM, Neigedesmannes said:

Anyone else gets their self esteem destroyed when you see your face in a bad photo someone else took

It's accurate.

Happens to me 99% of the time

Share this post


Link to post
Share on other sites
On 6/3/2019 at 6:03 PM, psychonnect_rozen said:

69hnC03.png

 

Where does this come from? Some strange fanfic?

 

 

gurl....if only u knew...

it was before your time ;) 

Share this post


Link to post
Share on other sites

Fuck me, why is it that I am always stuck in the same situation regarding work? 😫

I just wanted to do some small/easy contract work for the first couple years in my field wtf.

Share this post


Link to post
Share on other sites
30 minutes ago, Zeus said:

I've been on antidepressants for 9 days and GHYLGADLGAJIODLKGL i just wanna quit. Happy pills sure make me feel like crap physically.

Apart from needing to pee a million times in the evening initially, they've done nothing to change my feelings of inertia...and I've been on them for a few months now. I hope they work their magic on you soon though, dude! 

Share this post


Link to post
Share on other sites
3 hours ago, Zeus said:

I've been on antidepressants for 9 days and GHYLGADLGAJIODLKGL i just wanna quit. Happy pills sure make me feel like crap physically.

what are you taking?.. you def shouldn't want to quit and your dr is being a dumb bitch if they're not adjusting what you're taking;

 

if meds make you actively feel worse, there's something strongly incompatible with your diagnosis going on

Share this post


Link to post
Share on other sites
Just now, nekkichi said:

what are you taking?.. you def shouldn't want to quit and your dr is being a dumb bitch if they're not adjusting what you're taking;

 

if meds make you actively feel worse, there's something strongly incompatible with your diagnosis going on

celexa 10mg. i'm supposed to ride it out for 2 weeks but i'm not sure if the side effects are going to go away like ~they said they would~

Share this post


Link to post
Share on other sites
4 minutes ago, Zeus said:

celexa 10mg. i'm supposed to ride it out for 2 weeks but i'm not sure if the side effects are going to go away like ~they said they would~

no that's bs and you should bring this stuff up, there should be noticeable and very real improvement coming from ur medication regimen within the first days, otherwise it likely won't work longterm either; you are expected to wait out several weeks, but it's not typically what happens irl either.

 

I would quietly start looking for another dr and I've heard personal anecdotes of bad citalopram reactions (I've never been on it myself tho so idk), but this isn't a normal or even acceptable response to ADs if you're thinking about dropping them altogether

 

I can honestly tell I loved zoloft while it worked for me and this was a shared sentiment in the depression thread I've frequented on elsewhere, but you should be aware that dropping a dr if you don't get any real and tangible improvement is a normal part of the process and you might go through it several times ltr, all depends on how well your condition responds to med treatment

Share this post


Link to post
Share on other sites

I think the general advice is to ride it out for a month. Apparently things can get worse before they get better. I wouldn't expect an instant fix. 

 

I think Zoloft is known as Sertraline over here in the UK. I ended up getting physical shakes and spasms from it after a while so I knew for sure to stop taking that XD 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...